BibTeX record journals/dm/HuangSW12

download as .bib file

@article{DBLP:journals/dm/HuangSW12,
  author    = {Danjun Huang and
               Wai Chee Shiu and
               Weifan Wang},
  title     = {On the vertex-arboricity of planar graphs without 7-cycles},
  journal   = {Discrete Mathematics},
  volume    = {312},
  number    = {15},
  pages     = {2304--2315},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.disc.2012.03.035},
  doi       = {10.1016/j.disc.2012.03.035},
  timestamp = {Sun, 28 May 2017 13:25:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HuangSW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics